# SDR 2006UALA00739

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S8-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTALS AT BS 294.5 NEAR STR'S 8L, 11L & 16L & AT THE SHEAR TIE AT BS 360 NEAR STR 11L FOUND CRACKED.  FABRICATED AND INSTALLED NEW INTERCOSTALS AND SHEAR TIES, REF AAR EA-I060178 AND UA EVA-60236.
